# SDR AAL2002F00019

- Difficulty date: July 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, DENT IN FUSELAGE, STA 180 L4L ABOVE MAIN ENTRY DOOR.  BUMPED OUT DENT AND INSTALLED TWO ROW DOUBLER IAW SRM.  DYE CHECKED, NO CRACKS FOUND.  (AMC4)
